Hello, I am a male on accutane for almost 2 months. Currently on 100 mg per day, no major side effects besides dry skin and lips. Concerns: red scars after acne dissappers. New acne almost daily. Should i carefully remove the pus filled cysts or will they scar? I am really prone toscarring. Thank you in advance.
Some Accutane Concerns?
Doctor Answers (1)
Scarring on Accutane
Absolutely do not remove the pus yourself or do any extractions of any kind. If you aren't seeing the clearing you were expecting, consult your physician. Remember that on Accutane your acne will get a bit worse before better simply because the pores are undergoing so much change. Do not lose hope, but consult your prescribing physician. And absolutely do not poke or remove any acne yourself.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.